Jump to content

Back from Cleveland Clinic


mindylee1
 Share

Recommended Posts

Hello all,

Well I'm back from my stay at the Cleveland Clinic. They kept me for four days. Dr. Stillman had admitted me to observe my spells and mess around with my medications a bit. While I was there he wanted to vascular team to take a look at the blood clot in my leg that I got in August. Well they found a new clot in my groin area. I was so upset. They said that it is common once you get a clot to get another due to the damage in that area. When he said he wanted his vascular team to work with me he really ment it. I hav seven doctors to work with. They were great. As far as the POTS he took me off florinef and mestinon. He also sent me home with the "king of hearts" and heart monitor that I wear for a month. I just press record when I am having a spell. I was so greatful for this. I tell you what the care that I have recieved there is just amazing. I feel like my relationship with Dr. Stillman is on another level now. He truly cares about me. The monitor works well. I have had 4 spells in the last two days. I guess when these spells come on my heart rate drops very low. Does this happen to anyone else? If so what have they done for it.

Aside for having another clot the stay went well. I guess it's just another bump in the road

Mindy

Link to comment
Share on other sites

Hi Mindy,

Welcome home,

I am glad you had a nice visit with Dr Stillman.

I don't know much about blood cloth but are they able to remove it or give medication for it to go?

I know I had bradycardia and the lowered my BB so that helped a bit. Usually I am more tachycardic but I have episode of bradycardia. I guess if it gets to low they might suggest a pace maker.

Ernie

Link to comment
Share on other sites

Mindy,

I am so sorry you have another clot. Have you been tested for underlying disorders (i.e., genetic clotting problems, autoimmune antibodies, etc.) to see if that may be why you're susceptible to clots? I also was wondering if you are a surgery candidate or can they put one of those screens in that "catches" the clots so they can't travel?

At the very least, sounds like you are in very good hands. Take care.

Amy

Link to comment
Share on other sites

Guest tearose

Hi mindy, welcome back!

I am sorry that you had some frustrating news but you sound like you have the best of care!

I don't experience the same symptoms you are having so I can't make any specific suggestions. I just wanted you to know that I care and hope your medical team will come up with a plan that helps you feel much better.

Wishing you no more bumps...tearose

Link to comment
Share on other sites

Mindy,

I am so happy that you received such good care at The Cleveland Clinic. I am a patient there also and have been very happy with the care I receive. I hope the blood clot will go away soon for you. Just curious, has anyone else gone off florinef? Dr. Fouad had me gradually go off it also. I am still tapering now to just a half tab every other day. I don't know at what point they want you to go off this drug but Mindy it looks like you are making progress. Good luck to you.

Susan

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...